Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 12, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 13, 2015, 3:06 AM CDT for Shawano County, Waupaca County, Wisconsin. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 3:06 AM CDT (08:06 UTC)
- Expired
- Jul 13, 2015, 4:00 AM CDT
- In force
- 54 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 67 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 3:37 AM CDT | TSTM WND GST 60 | Clintonville, WI | |
| Jul 13, 3:41 AM CDT | TSTM WND GST 44 | Clintonville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
049
WUUS53 KGRB 130806
SVRGRB
WIC115-135-130900-
/O.NEW.KGRB.SV.W.0012.150713T0806Z-150713T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
306 AM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAUPACA COUNTY IN NORTHEASTERN WISCONSIN...
SHAWANO COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 400 AM CDT
* AT 305 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTH OF ANTIGO TO 6 MILES SOUTHWEST OF
HARTMAN CREEK STATE PARK...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHAWANO...WAUPACA...NEW LONDON...CLINTONVILLE...WITTENBERG...
FREMONT...EMBARRASS...HARTMAN CREEK STATE PARK...CHAIN O'
LAKES-KING...KESHENA...WEYAUWEGA...BELLE PLAINE...ROYALTON...RED
RIVER...MANAWA...IOLA...MARION...PELLA...KING AND BIRNAMWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4425 8923 4503 8922 4503 8906 4501 8898
4494 8898 4494 8874 4486 8874 4486 8860
4459 8861 4459 8874 4424 8874
TIME...MOT...LOC 0805Z 295DEG 33KT 4500 8922 4426 8930
HAIL...0.75IN
WIND...60MPH
$$
TDH3 follow-up statements
591
WWUS53 KGRB 130820
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
320 AM CDT MON JUL 13 2015
WIC115-135-130900-
/O.CON.KGRB.SV.W.0012.000000T0000Z-150713T0900Z/
WAUPACA WI-SHAWANO WI-
320 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR WAUPACA AND SHAWANO COUNTIES...
AT 320 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF WITTENBERG TO 7 MILES SOUTH OF
HARTMAN CREEK STATE PARK...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHAWANO...WAUPACA...NEW LONDON...CLINTONVILLE...WITTENBERG...
FREMONT...EMBARRASS...HARTMAN CREEK STATE PARK...CHAIN O'
LAKES-KING...KESHENA...WEYAUWEGA...BELLE PLAINE...ROYALTON...RED
RIVER...MANAWA...IOLA...MARION...PELLA...KING AND BIRNAMWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4425 8923 4503 8922 4503 8906 4501 8898
4494 8898 4494 8874 4486 8874 4486 8860
4459 8861 4459 8874 4424 8874
TIME...MOT...LOC 0820Z 295DEG 33KT 4496 8909 4422 8917
HAIL...0.75IN
WIND...60MPH
$$
TDH865
WWUS53 KGRB 130849
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CDT MON JUL 13 2015
WIC115-135-130900-
/O.CON.KGRB.SV.W.0012.000000T0000Z-150713T0900Z/
WAUPACA WI-SHAWANO WI-
349 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR WAUPACA AND CENTRAL SHAWANO COUNTIES...
AT 348 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF LEGEND LAKE TO 6 MILES NORTH OF
OSHKOSH...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHAWANO...WAUPACA...NEW LONDON...CLINTONVILLE...FREMONT...
EMBARRASS...KESHENA...WEYAUWEGA...BELLE PLAINE...ROYALTON...RED
RIVER...MANAWA...MARION...PELLA...GRESHAM...BOWLER...OGDENSBURG...BIG
FALLS...NORTHPORT AND ADAMS BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4425 8909 4494 8897 4494 8874 4486 8874
4486 8860 4459 8861 4459 8874 4424 8874
TIME...MOT...LOC 0848Z 274DEG 33KT 4484 8844 4410 8853
HAIL...0.75IN
WIND...60MPH
$$
TDH623
WWUS53 KGRB 130859
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
359 AM CDT MON JUL 13 2015
WIC115-135-130908-
/O.EXP.KGRB.SV.W.0012.000000T0000Z-150713T0900Z/
WAUPACA WI-SHAWANO WI-
359 AM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR WAUPACA AND CENTRAL SHAWANO
COUNTIES WILL EXPIRE AT 400 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4425 8909 4494 8897 4494 8874 4486 8874
4486 8860 4459 8861 4459 8874 4424 8874
TIME...MOT...LOC 0857Z 295DEG 33KT 4484 8844 4410 8853
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 11:56 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jul 12, 11:56 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1156 PM CDT SUN JUL 12 2015 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 322 PM CDT SUN JUL 12 2015 DESPITE A BIT OF A CLOSE CALL WITH A LINGERING SHORTWAVE TROUGH AND SOME CONVECTION COMING OUT OF NORTHEAST MINNESOTA...THE NORTHEAST QUARTER OF THE STATE HAS STAYED DRY TODAY WITH COPIOUS AMOUNTS OF CUMULUS DEVELOPMENT. THE MAIN EVENT FOR THE PERIOD IS GETTING UNDERWAY IN EASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA UNDER THE LEFT FRONT QUAD OF THE UPPER JET AND AS A MIDLEVEL TROUGH MOVES INTO THE REGION. CONFIDENCE IS INCREASING IN HOW THIS STORMY EPISODE WILL PLAY OUT...BUT A FEW CHALLENGES REMAIN IN THE PRECISE DETAILS. ESSENTIALLY THE ENTIRE MODEL SUITE HAS SWUNG MORE IN LINE AFTER THE EARLY NAM TRAILBLAZER IN BRINGING A MORE SIGNIFICANT IMPACT FROM THE MCS INTO THIS AREA. WE STILL REMAIN ON AN INSTABILITY GRADIENT...AND SHEAR IS STILL ONLY TO BE EXPECTED TO BE MARGINAL. TO TACK ONTO THAT...DEWPOINTS ARE ONLY IN THE 60S IN CENTRAL WISCONSIN RELATIVE TO FURTHER WEST...WHERE READINGS ARE UP IN THE 70S. THOUGH THESE KEY PARAMETERS AREN'T EXCEEDINGLY IMPRESSIVE...THEY ARE STILL SUFFICIENT TO ALLOW FOR POSSIBLE SEVERE WEATHER OVERNIGHT. THOUGH THE GREATEST HAZARD PROBABLY STILL PASSES SOUTH AND WEST OF OUR COUNTIES...WOULD MAKE SURE THE WEATHER RADIO IS WORKING ROUGHLY SOUTH AND WEST OF A LINE FROM EAGLE RIVER TO WAUTOMA. WITH A THINNER CAPE PROFILE DIMMING PROSPECTS OF LARGE HAIL...EXPECT DAMAGING WINDS TO BE THE PRIMARY HAZARD ALONG WITH HEAVY RAINFALL. WITHOUT KNOWING HOW TONIGHT'S MCS WILL TRAVERSE THE AREA...POTENTIAL CONVECTION ON MONDAY BECOMES A SIGNIFICANT FORECAST CHALLENGE. AT THE VERY LEAST...ENVIRONMENTAL PARAMETERS AND TROUGHING ALOFT SUGGEST A POTENTIAL FOR STORMS TO REVITALIZE OR REDEVELOP IN THE AFTERNOON TO EARLY EVENING. SOME OF THOSE STORMS COULD BECOME STRONG...OR EVEN SEVERE IN A WORST CASE SCENARIO. GIVEN THE UNCERTAINTY...DON'T WANT TO COMMIT TOO STRONGLY TO ANY ONE SCENARIO AT THIS TIME. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 322 PM CDT SUN JUL 12 2015 THE MEDIUM RANGE MODELS SHOW WEAK SHORTWAVE ENERGY EXITING ON TUESDAY WHICH WILL BE FOLLOWED BY WEAK RIDGING ON WEDNESDAY. THEREAFTER...THE MID-LEVEL FLOW FLATTENS AND BRINGS IN ADDITIONAL DISTURBANCES. THE OPERATIONAL MODELS ARE STRUGGLING WITH THESE SMALLER SCALE FEATURES. WILL RELY ON THE ECMWF THROUGH 12Z THU BEFORE CONFIDENCE IN THE DETAILS BECOMES RATHER LOW. MONDAY NIGHT THROUGH WEDNESDAY...LOW PRESSURE WILL BE EXITING THE WESTERN GREAT LAKES REGION TO THE SOUTHEAST...BUT A SURFACE TROUGH WILL HANG BACK OVER WESTERN WISCONSIN AT THE START OF MONDAY EVENING. IF SUFFICIENT HEATING OCCURS BEHIND TONIGHTS STORM COMPLEX...COULD SEE STORMS LINGER INTO MONDAY EVENING OVER CENTRAL AND NORTH-CENTRAL WI. A SEVERE THREAT WILL DEPEND ON HOW MUCH INSTABILITY DEVELOPS...WHICH IS REALLY HARD TO DETERMINE AT THIS TIME. OTHERWISE...A WEAK SHORTWAVE IN COMBO WITH THE TROUGH WILL PRODUCE SCATTERED SHOWERS AND AT LEAST ISOLATED STORMS MONDAY NIGHT. AFTER PERHAPS A LULL TUESDAY MORNING...A WEAK FRONT WILL DROP IN FROM THE NORTH TUE AFTERNOON. ALTHOUGH ML CAPES LOOK TO BE DECENT AHEAD OF THE FRONT (1000-1500 J/KG)...0-6KM BULK SHEARS ARE ONLY 10- 20KTS...WHICH WOULD PROHIBIT ORGANIZED SEVERE WEATHER FROM FORMING. SO MOST LIKELY LOOKING AT PULSE TYPE STORMS IF THEY DO DEVELOP THAT WOULD PRODUCE LOCALLY HEAVY DOWNPOURS...SMALL HAIL...AND BRIEF GUSTY WINDS. THIS FRONT WILL STALL SOUTH AND WEST OF THE AREA TUESDAY NIGHT AND WEDNESDAY...WHICH CONTINUE TO LOOK DRY AT THIS TIME. WARMED TEMPS A COUPLE DEGREES ON TUE. NO OTHER CHANGES TO TEMPS. REST OF THE FORECAST...A CHANCE OF THUNDERSTORMS RETURNS THURSDAY AND FRIDAY WHEN WEAK SHORTWAVES TRAVERSE THE REGION. TIMING UNCERTAINTY IS RELATIVELY HIGH...SINCE YESTERDAYS GUIDANCE WAS SHOWING DRY CONDITIONS FOR THURSDAY. HEAT AND HUMIDITY WILL BUILD NORTHEAST ON FRIDAY AND SATURDAY ACROSS THE REGION AS MID-LEVEL HEIGHTS RISE. COULD SEE THE WARMEST STRETCH OF WEATHER YET THIS SUMMER DURING THE WEEKEND. THEN THE NEXT FRONT TO MOVE THROUGH NEXT SUNDAY OR MONDAY. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1156 PM CDT SUN JUL 12 2015 A DEVELOPING THUNDERSTORM COMPLEX OVER MINNESOTA WILL BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE TAF SITES EARLY THIS MORNING. AT THIS TIME IT APPEARS THE STORMS ARE STRONG BUT NOT SEVERE. THE STORMS SHOULD CONTINUE TO DISSIPATE AS THEY HEAD EAST. CLOUDS WILL TRAIL THIS SYSTEM WITH ANOTHER ROUND OF THUNDERSTORMS POSSIBLE ON MONDAY. HOWEVER THESE WILL BE HIGHLY CONDITIONAL ON HOW MUCH INSTABILITY CAN BUILD UP DURING THE AFTERNOON HOURS. GIVEN THE UNCERTAINTY WILL CONTINUE TO LEAVE OUT OF THE TAFS AT THIS TIME. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....LUCHS LONG TERM......MPC AVIATION.......KURIMSKI
Hazardous weather outlook, Jul 12, 3:29 PM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CDT SUN JUL 12 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 329 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS POTENTIAL FOR SEVERE WEATHER OVERNIGHT...WITH PRIMARY THREATS OF DAMAGING WINDS AND TORRENTIAL RAINFALL. THE GREATEST THREAT WILL BE FROM MIDNIGHT TO 8AM...WEST OF A EAGLE RIVER TO WAUTOMA LINE. SOME SEVERE POTENTIAL DOES EXIST EAST OF THAT LINE TO THE LAKE MICHIGAN SHORELINE. THE STORMS RESPONSIBLE FOR THIS POTENTIALLY SEVERE WEATHER ARE DEVELOPING AND BECOMING SEVERE IN EASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA. THEY WILL MOVE TO THE SOUTHEAST THROUGH THE AFTERNOON AND EVENING...LIKELY REACHING OUR AREA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A LULL OR BREAK IN THE THUNDERSTORM ACTIVITY IS EXPECTED LATER MONDAY MORNING. THUNDERSTORMS ARE THEN EXPECTED TO REDEVELOP OR INCREASE IN COVERAGE MONDAY AFTERNOON INTO MONDAY NIGHT. ISOLATED STORMS COULD BECOME STRONG WITH GUSTY WINDS...SMALL HAIL AND TORRENTIAL RAINFALL. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...A FEW OF THESE STORMS COULD BECOME STRONG ACROSS CENTRAL AND PARTS OF NORTHEAST WISCONSIN. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME THURSDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO MONDAY MORNING. LMZ521-522-541>543-132030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 329 PM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE REGION LATE TONIGHT INTO MONDAY MORNING. SOME OF THE STORMS COULD PRODUCE GUSTY WINDS...FREQUENT CLOUD TO WATER LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL THAT MAY REDUCE VISIBILITIES. MARINE FOG MAY BECOME LOCALLY DENSE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME FROM THURSDAY INTO NEXT WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. POTENTIAL FOR LOCALLY DENSE MARINE FOG WILL PERSIST INTO TUESDAY. LUCHS/MPC
In the hours before
Special weather statement, Jul 13, 12:27 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1227 AM CDT MON JUL 13 2015
WIZ005-010-018-019-030-035-036-130645-
PORTAGE WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-WOOD WI-VILAS WI-
MARATHON WI-
1227 AM CDT MON JUL 13 2015
...STRONG THUNDERSTORMS APPROACHING WOOD...ONEIDA...WESTERN
PORTAGE...VILAS...LINCOLN...MARATHON AND NORTHWESTERN LANGLADE
COUNTIES EARLY THIS MORNING...
AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MELLEN TO SHELDON TO 8
MILES SOUTHWEST OF ALTOONA...AND MOVING SOUTHEAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS. LOCALLY HIGHER SEVERE WIND GUSTS TO 60 MPH WILL BE
POSSIBLE WITH A FEW OF THE STORMS DURING PASSAGE OVER CENTRAL
WISCONSIN. THE STORMS WILL START TO REACH PARTS OF CENTRAL AND
NORTH CENTRAL WISCONSIN BETWEEN 130 AM AND 230 AM.
LOCATIONS IMPACTED INCLUDE...
WAUSAU...STEVENS POINT...WISCONSIN RAPIDS...RHINELANDER...EAGLE
RIVER...MARSHFIELD...WESTON...MERRILL...RIB MOUNTAIN...MOSINEE...LAC
DU FLAMBEAU...TOMAHAWK...ABBOTSFORD...SPENCER...WHITING...BEVENT...
BOULDER JUNCTION...PITTSVILLE...WOODBORO AND WINCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4615 8914 4466 8939 4425 8966 4427 9031
4503 9031 4504 9020 4512 9020 4513 9004
4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0520Z 298DEG 30KT 4633 9055 4531 9094 4470 9154
TDHSpecial weather statement, Jul 13, 2:08 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
208 AM CDT MON JUL 13 2015
WIZ005-010-018-019-030-035-036-130830-
PORTAGE WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-WOOD WI-VILAS WI-
MARATHON WI-
208 AM CDT MON JUL 13 2015
...THUNERSTORMS MOVING INTO NORTH CENTRAL AND CENTRAL WISCONSIN
EARLY THIS MORNING...
AT 201 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR MANITOWISH WATERS TO TOMAHAWK TO
WISCONSIN RAPIDS...AND MOVING EAST AT 30 MPH.
UP TO HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH ISOLATED STRONGER STORMS IN THIS LINE.
STRONG THUNDERSTORMS WILL BE NEAR
MERRILL AND WAUSAU AROUND 220 AM CDT
RHINELANDER AND STEVENS POINT AROUND 230 AM CDT
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SCHOFIELD...
HAZELHURST...LAKE TOMAHAWK...BILL CROSS RAPIDS WILDLIFE AREA...
NEKOOSA...WALKER...BIG EAU PLEINE COUNTY PARK...ROZELLVILLE...RIB
FALLS AND VESPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
LAT...LON 4441 9032 4524 8999 4627 8979 4614 8909
4611 8905 4522 8923 4425 8962 4425 9032
TIME...MOT...LOC 0701Z 272DEG 27KT 4631 8969 4525 8990 4415 9033
TDHLocal storm report, Jul 13, 2:11 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
211 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 AM TSTM WND GST MARSHFIELD 44.66N 90.16W
07/13/2015 M53 MPH WOOD WI ASOS
&&
SACLocal storm report, Jul 13, 2:51 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
251 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND GST WISCONSIN RAPIDS 44.40N 89.84W
07/13/2015 M57 MPH WOOD WI ASOS
&&
SACLocal storm report, Jul 13, 2:54 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
254 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM TSTM WND GST WAUSAU 44.96N 89.63W
07/13/2015 M46 MPH MARATHON WI ASOS
&&
SACLocal storm report, Jul 13, 3:02 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
302 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM TSTM WND DMG WAUSAU 44.96N 89.63W
07/13/2015 MARATHON WI LAW ENFORCEMENT
TREES DOWN IN THE CITY.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:27 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Oneida, Vilas, Wood | 78 min |
| Jul 13, 2:08 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Oneida, Vilas, Wood | 82 min |
| Jul 13, 2:10 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 65 min |
| Jul 13, 2:52 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 53 min |
| Jul 13, 3:16 AM CDT | Severe Thunderstorm Warning | GRB | Portage | 19 min |
| Jul 13, 3:32 AM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 43 min |
| Jul 13, 3:45 AM CDT | Areal Flood Advisory | GRB | Calumet, Outagamie, Winnebago | 2 hr |
| Jul 13, 3:48 AM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 13, 3:56 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 34 min |
| Jul 13, 4:05 AM CDT | Areal Flood Advisory | GRB | Portage | 3 hr |
| Jul 13, 4:19 AM CDT | Tornado Warning | GRB | Outagamie | 26 min |
| Jul 13, 4:30 AM CDT | Severe Thunderstorm Warning | GRB | Brown | 45 min |
| Jul 13, 4:47 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 43 min |
| Jul 13, 5:33 AM CDT | Special Weather Statement | GRB | Door | 87 min |
| Jul 13, 5:41 AM CDT | Special Marine Warning | GRB | 94 min | |
| Jul 13, 4:55 PM CDT | Special Weather Statement | GRB | Lincoln | 65 min |
| Jul 13, 5:01 PM CDT | Special Weather Statement | GRB | Oneida | 29 min |
| Jul 13, 5:07 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 38 min |
| Jul 13, 5:38 PM CDT | Special Weather Statement | GRB | Marinette | 37 min |
| Jul 13, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Shawano | 33 min |
| Jul 13, 5:47 PM CDT | Special Weather Statement | GRB | Langlade | 43 min |
| Jul 13, 5:50 PM CDT | Special Weather Statement | GRB | Marathon | 40 min |
| Jul 13, 6:05 PM CDT | Special Weather Statement | GRB | Marinette | 55 min |
| Jul 13, 6:11 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Shawano | 27 min |
| Jul 13, 6:12 PM CDT | Special Weather Statement | GRB | Oneida | 33 min |
| Jul 13, 6:16 PM CDT | Special Marine Warning | GRB | 59 min | |
| Jul 13, 6:19 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 56 min |
| Jul 13, 6:30 PM CDT | Special Weather Statement | GRB | Kewaunee | 45 min |
| Jul 13, 6:32 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jul 13, 6:40 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 50 min |
| Jul 13, 6:53 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 13, 6:54 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.